# SDR AALA202409117818

- Difficulty date: September 5, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 35,056 hours, 15,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A8316U6
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR SURROUND STRUCTURE VERTICAL INNER CHORD CREASE ANGLE STRAP AT STA 298, S17R. REPLACED STRAP PER AARD 51-00-05-1.
